# SDR 96ZZZX3746

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Rod Assy
- Part number: 31737772
- Condition: Chafed
- Location: Cooler Valve
- Part time: 693 hours
- Component: 32895624
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MUTUAL CONTACT HAS CAUSED SEVERE CHAFING BETWEEN PIVOT ARMS OF ROD ASSY AND FLAT PIVOT AREA OF LEVER.  THIS OCCURRED DURING NORMAL OPERATION.  TOO SOFT STEEL USED IN MANUFACTURE.  SUBMITTER STATED TO PREVENT RECURRENCE, HARDEN STEEL AND ALLOW PIVOT ARM ROD TO ROTATE.
